| Model Number |
B1060-080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the procedure was to treat a lesion in a left arteriovenous (av) fistula with moderate calcifcation.The 6.00x80mm armada 35 balloon dilatation catheter (bdc) was advanced without resistance to the target lesion; however, a rupture occurred at 12 atmospheres after second inflation.There was no adverse patient effect and no clinically significant delay reported in the procedure.Another bdc was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.